# SDR AALA202403217974

- Difficulty date: March 17, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 388,094 hours, 21,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CIDS1 FAULT FPEEPMS CROSS AISLE LT/ EPSU (13WL) AFT L. REINSTALLED LOOSE CONNECTORS AS REQUIRED AND ACCOMPLISHED SUCCESSFUL CHECK.
